# SDR UIEA200700106

- Difficulty date: March 1, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N505MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21251
- Aircraft time: 94,762 hours, 20,738 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 65B15069354
- Condition: Bulged
- Location: Bs 1450
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND KEEL BEAM BOTH SIDES WEB BULGE FOUND AT BS 1450.  REPAIRED ACCOMPLISHED AS PER BOEING SR ID NR 1-286690602-1 THRU -10.
